| Model Number |
118001B2 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
Event or Problem Description
On 6th september 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, the operating table and angiography system stopped moving, and it was impossible to lower the table to transfer the patient to bed.The remote control indicated "collision with angiograph".The staff pressed the "?" button which allowed to move the angiography device very slowly away from the patient, however, the system indicated "risk of collision" throughout.When the angiography device was away from the patient it was possible to move the table to complete the transfer.On 8th september 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.
Event or Problem Description
On 6th september 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, the operating table and angiography system stopped moving, and it was impossible to lower the table to transfer the patient to bed.The remote control indicated "collision with angiograph".The staff pressed the "?" button which allowed to move the angiography device very slowly away from the patient, however, the system indicated "risk of collision" throughout.When the angiography device was away from the patient it was possible to move the table to complete the transfer.On (b)(6) 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.The incident was initially assessed as reportable due to a delay in treatment and prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, the operating table and angiography system stopped moving, and it was impossible to lower the table to transfer the patient to bed.The remote control indicated "collision with angiograph".The staff pressed the "?" button which allowed to move the angiography device very slowly away from the patient, however, the system indicated "risk of collision" throughout.When the angiography device was away from the patient it was possible to move the table to complete the transfer.On (b)(6) 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.The incident was initially assessed as reportable due to a delay in treatment and prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to the intermittent communication failure.The device was being used for patient treatment when the malfunction occurred.The manufacturer initiated ecr 20w285.In our evaluation the information we currently hold does not warrant any further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h4 device manufacture date, h6 medical device ¿ problem code deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 6th september 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, the operating table and angiography system stopped moving, and it was impossible to lower the table to transfer the patient to bed.The remote control indicated "collision with angiograph".The staff pressed the "?" button which allowed to move the angiography device very slowly away from the patient, however, the system indicated "risk of collision" throughout.When the angiography device was away from the patient it was possible to move the table to complete the transfer.On 8th september 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.Corrected b5 describe event or problem: on 6th september 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.As it was stated, the operating table and angiography system stopped moving, and it was impossible to lower the table to transfer the patient to bed.The remote control indicated "collision with angiograph".The staff pressed the "?" button which allowed to move the angiography device very slowly away from the patient, however, the system indicated "risk of collision" throughout.When the angiography device was away from the patient it was possible to move the table to complete the transfer.On (b)(6) 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.The incident was initially assessed as reportable due to a delay in treatment and prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted corrected d1 brand name: magnus operating table system previous d4 catalog #: 118001b2 corrected d4 catalog #: n/a previous d4 serial #: (b)(6) corrected d4 serial #: (b)(6) previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a previous h4 device manufacture date: 03/01/2020 corrected h4 device manufacture date: 02/24/2020 previous h6 medical device ¿ problem code: communication or transmission problem|||2896 corrected h6 medical device ¿ problem code: computer software problem|||1112.